MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493892815250
Medical Device Problem Codes Nonstandard Device (1420); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that balloon rupture occurred.The patient underwent percutaneous coronary intervention.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified left anterior descending artery.A 2.50mm x 15mm maverick? balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured.The procedure was completed with a different device.No patient complications were reported, and the patient was good post procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Device evaluated by mfr: an fg maverick 2 mr, 2.50mm x 15mm, catheter was returned for analysis.A visual examination of the hypotube shaft identified multiple kinks.No kinks or damages on the shaft polymer extrusion.The balloon was returned in a deflated state.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.Microscopic examination of the tip noted slight flaring.A leakage testing was performed using an encore inflation unit (tested before and after use with druck pressure gauge), the balloon was inflated to its rated burst pressure (rbp) of 14 atmospheres (atm) as per instructions for use.The balloon inflated fully and maintained pressure for 15 seconds, with no leaks noted.A vacuum was applied, and the balloon deflated fully with no resistance.The balloon was inflated to its rbp on three more occasions with no leaks noted.No other issues were noted during device analysis.

Brand Name
MAVERICK?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22996473
Report Number2124215-2025-62941
Device Sequence Number15819981
Product Code LOX
UDI-Device Identifier08714729370086
UDI-Public(01)08714729370086(17)280421(10)36342828
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493892815250
Device Catalogue NumberH7493892815250
Device Lot Number0036342828
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale